Small sample estimation for Taylor's power law

A - Papers appearing in refereed journals

Clark, S. J. and Perry, J. N. 1994. Small sample estimation for Taylor's power law. Journal of Environmental and Ecological Statistics. 1 (4), pp. 287-302.

AuthorsClark, S. J. and Perry, J. N.
Year of Publication1994
JournalJournal of Environmental and Ecological Statistics
Journal citation1 (4), pp. 287-302
Digital Object Identifier (DOI)doi:10.1007/BF00469426
Open accessPublished as non-open access
Funder project or code101
110
207
211

Permalink - https://repository.rothamsted.ac.uk/item/87256/small-sample-estimation-for-taylor-s-power-law

5 total views
0 total downloads
0 views this month
0 downloads this month